Highly dispersive optical solitons with a polynomial law of refractive index by Laplace–Adomian decomposition

O. González-Gaxiola*, Anjan Biswas, Abdullah K. Alzahrani, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper presents a numerical study of highly dispersive optical solitons that maintain a cubic–quintic–septic nonlinear (also know as polynomial) form of the refractive index. The Laplace–Adomian decomposition scheme is applied as a numerical algorithm to put the model into perspective. Both bright and dark soliton solutions are studied in this context. Both surface plots and contour plots of such solitons are presented. The error plots are also shown, demonstrating extremely low error measure values.

Original languageEnglish
Pages (from-to)1216-1223
Number of pages8
JournalJournal of Computational Electronics
Volume20
Issue number3
DOIs
Publication statusPublished - Jun 2021
Externally publishedYes

Keywords

  • Cubic–quintic–septic law
  • Highly dispersive solitons
  • Laplace–Adomian decomposition method
  • Nonlinear Schrödinger’s equation

Fingerprint

Dive into the research topics of 'Highly dispersive optical solitons with a polynomial law of refractive index by Laplace–Adomian decomposition'. Together they form a unique fingerprint.

Cite this